| Catalog Number |
03.58.225 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 november 2023 lot 2225728: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Only one screw was involved but it is unknown which one.Here below all the screws implanted during the primary: pedicle screw 03.58.244 must mc screw ø6x40 cannulated (k210427) lot 2229875: (b)(4) items manufactured and released on 08-feb-2023.Expiration date: 2028-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.58.245 must mc screw ø6x45 cannulated (k210427) lot 2222501: (b)(4) items manufactured and released on 22-jun-2022.Expiration date: 2027-05-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other similar reported event during the period of review.Two devices involved in this event.Pedicle screw 03.58.243 must mc screw ø6x35 cannulated (k210427) lot 2222176: (b)(4) items manufactured and released on 13-jun-2022.Expiration date: 2027-05-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other similar reported event during the period of review.Two devices involved in this event.
Event or Problem Description
At about 3 months from the primary, the patient came in for a post-op appointment and one of the six screws was observed to be broken at the bottom of the construct.It is unknown how/why this occurred.A revision surgery has not been scheduled yet.